Join the 'Angioedema' group to help and get support from people like you.
Related terms: Angioneurotic Edema, Welts
We found 61 questions associated with the 'Angioedema' topic.
Posted 5 Apr 2015 by • 2 answers
..I was sitting out on my porch and fell asleep woke up with mosquito bites they were unbearably itchy and I couldnt help but to scratch as I sit here im covered in full body welts and rashed I called a E.R. doctor and they recoommended BENADRYL I took 4 tablets altogether in the last 8 hours still ...
Posted 21 Jun 2010 by • 1 answer
I've been on prednisone for a week and oday my legs startd itching. I've scratched it so much that I have welts. Is this normal?
Posted 28 Aug 2015 by • 3 answers
I am a 27yo female living in a climate with very humid summers and very cold, wet winters. I have been experiencing frequent welts that appear and feel like mosquito bites all over my body on and off for a few years but they have gotten much worse lately for seemingly no apparent reason. I say ...
Posted 2 Jan 2018 by • 1 answer
My husband has been on the Bydureon Exenatide 2mg for 4 weeks, For 24 to 48 hours he is a complete write off, Nausea, Chronic headaches, Just feeling crap, Needle site pain with red itchy welts which he still has from the first needle site, I have read where both reactions can pass and stay ...
Posted 3 Dec 2017 by • 0 answers
For about two weeks now, I’ve been suffering from intense itchiness all over my body. It’s hard to explain, but random areas of my body will get itchy and soon hives or welts will form, similar looking to mosquito bites. They get intensely worse over time and the scratching can get so ...
Posted 18 Sep 2017 by • 0 answers
I've stopped this,but now I have the rash and the water like welts from it.How do I take care of the rash a!d the welts?
Does the angioedema ever swell up the throat or tongue? I had had chronic urticarial and angioedema?
Posted 28 Sep 2017 by • 1 answer
... for 4 years now. I have been given an epi pen but am not happy at the prospect using it as I have an irregular heartbeat
Posted 24 Jul 2017 by • 1 answer
Hi there, I started using saxenda and it was working great. I started to shed pounds right away and it was helping me with craving and anxiety. But a month into the treatment I started to get welts on the injection area super itchy Has anyone had the same reaction? I haven't been able to see ...
Husband every now and then he has an allergic reaction gets welts and red under arms and chest or s?
Posted 12 Mar 2017 by • 0 answers
starts with hands become itchy. hasnt happened in over a year now starting in again 2 episodes this week.
Posted 13 Feb 2017 by • 1 answer
... couple of days I have noticed some red welts or rash on the back of both hands. I don't recall touching anything that might cause it such poison ivy, especially on the back of the hand. I'm wondering of this a psoriasis flare up being off a week
Posted 22 Feb 2017 by • 0 answers
I am trying to find out what prescription I am aallergic too. Developed hives. Taking Zantac and Zyrtec to prevent rash and angiodema.
Posted 9 Feb 2017 by • 0 answers
I have to bridge to Lovenox from Warfarin for an EGD. The welts and itching is horrible!
Posted 7 Dec 2016 by • 2 answers
I have a severe allergy to Bactrim (think it's a sulfide). It results in unbearable muscle/joint pain makes it extremely difficult to move. Also welts and rashes appear. I have just been prescribed gentamicin sulfate, ophthalmic. Is that safe to take?
Posted 28 Nov 2016 by • 2 answers
I have started taking levothyroxine 25 MG 2 weeks ago. Yesterday I colored my hair and after the shower I noticed some welts, very itchy on my knees. As the day went on I started to itch on my upper arms and shoulders and the backs of my upper thighs. I don't know if this is a reaction to the ...
Posted 28 Dec 2016 by • 0 answers
I get small mozzy bite red spots on my arms face head neck forearm and hands. Then they turn into big raised red welts. I've seen my doctor and he doesn't know what it is. I've been on creams and antibiotics, nothing helps. Could it be from my medication?